MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) INST 960-717 ADJ DRILL STOP, 3.2MM; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) INST 960-717 ADJ DRILL STOP, 3.2MM; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number 960-717
Medical Device Problem Codes Material Deformation (2976); Output Problem (3005)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.Device manufacturing date is dependent on lot number/serial number, therefore, unavailable at this time as the lot number is unknown.No parts have been received by the manufacturer for evaluation as they were discarded at the site.No parts returned for analysis.
 
Event or Problem Description
A medtronic representative reported that while outside of a procedure, an instrument on the navigation system was damaged.The driver tip was worn out and could no longer screw the clamp tightly.There was no patient present when this issue was observed.
 
Additional Manufacturer Narrative
Device code was corrected.If information is provided in the future, a supplemental report will be issued.

Brand Name
INST 960-717 ADJ DRILL STOP, 3.2MM
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key7246076
Report Number1723170-2018-00551
Device Sequence Number16430610
Product Code HAW
UDI-Device Identifier00763000055387
UDI-Public00763000055387
Combination Product (Y/N)N
PMA/510(K) Number
K954276
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number960-717
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2018
Supplement Date Received by Manufacturer01/12/2018
Initial Report FDA Received Date02/06/2018
Supplement Report FDA Received Date05/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1